ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2019 , Volume 39 , Issue 2

Select all articles

Export/Reference:

Stochastic dominance for shift-invariant measures
Vasso Anagnostopoulou
2019, 39(2): 667-682 doi: 10.3934/dcds.2019027 +[Abstract](582) +[HTML](118) +[PDF](672.91KB)
Random attractors for non-autonomous fractional stochastic parabolic equations on unbounded domains
Hong Lu, Jiangang Qi, Bixiang Wang and Mingji Zhang
2019, 39(2): 683-706 doi: 10.3934/dcds.2019028 +[Abstract](687) +[HTML](183) +[PDF](565.34KB)
Planar S-systems: Global stability and the center problem
Balázs Boros, Josef Hofbauer, Stefan Müller and Georg Regensburger
2019, 39(2): 707-727 doi: 10.3934/dcds.2019029 +[Abstract](586) +[HTML](133) +[PDF](1249.97KB)
Mean sensitive, mean equicontinuous and almost periodic functions for dynamical systems
Felipe García-Ramos and Brian Marcus
2019, 39(2): 729-746 doi: 10.3934/dcds.2019030 +[Abstract](554) +[HTML](116) +[PDF](448.85KB)
Free energy in a mean field of Brownian particles
Xia Chen and Tuoc Phan
2019, 39(2): 747-769 doi: 10.3934/dcds.2019031 +[Abstract](374) +[HTML](96) +[PDF](458.09KB)
Determination of initial data for a reaction-diffusion system with variable coefficients
Vo Van Au, Mokhtar Kirane and Nguyen Huy Tuan
2019, 39(2): 771-801 doi: 10.3934/dcds.2019032 +[Abstract](471) +[HTML](158) +[PDF](505.24KB)
Kernel estimates for elliptic operators with unbounded diffusion, drift and potential terms
Sallah Eddine Boutiah, Abdelaziz Rhandi and Cristian Tacelli
2019, 39(2): 803-817 doi: 10.3934/dcds.2019033 +[Abstract](490) +[HTML](113) +[PDF](483.98KB)
On the self-dual Einstein-Maxwell-Higgs equation on compact surfaces
Jongmin Han and Juhee Sohn
2019, 39(2): 819-839 doi: 10.3934/dcds.2019034 +[Abstract](356) +[HTML](99) +[PDF](492.51KB)
Construction of solutions for some localized nonlinear Schrödinger equations
Olivier Bourget, Matias Courdurier and Claudio Fernández
2019, 39(2): 841-862 doi: 10.3934/dcds.2019035 +[Abstract](441) +[HTML](103) +[PDF](491.16KB)
Existence of self-similar solutions of the inverse mean curvature flow
Kin Ming Hui
2019, 39(2): 863-880 doi: 10.3934/dcds.2019036 +[Abstract](401) +[HTML](114) +[PDF](439.61KB)
Geodesic planes in geometrically finite manifolds
Osama Khalil
2019, 39(2): 881-903 doi: 10.3934/dcds.2019037 +[Abstract](361) +[HTML](92) +[PDF](552.64KB)
A general existence result for stationary solutions to the Keller-Segel system
Luca Battaglia
2019, 39(2): 905-926 doi: 10.3934/dcds.2019038 +[Abstract](392) +[HTML](95) +[PDF](552.57KB)
Parameter regularity of dynamical determinants of expanding maps of the circle and an application to linear response
Malo Jézéquel
2019, 39(2): 927-958 doi: 10.3934/dcds.2019039 +[Abstract](343) +[HTML](104) +[PDF](578.16KB)
A Billingsley-type theorem for the pressure of an action of an amenable group
Xiaojun Huang, Yuan Lian and Changrong Zhu
2019, 39(2): 959-993 doi: 10.3934/dcds.2019040 +[Abstract](388) +[HTML](100) +[PDF](535.22KB)
Topological entropy of free semigroup actions for noncompact sets
Yujun Ju, Dongkui Ma and Yupan Wang
2019, 39(2): 995-1017 doi: 10.3934/dcds.2019041 +[Abstract](473) +[HTML](98) +[PDF](500.53KB)
Intermediate Lyapunov exponents for systems with periodic orbit gluing property
Xueting Tian, Shirou Wang and Xiaodong Wang
2019, 39(2): 1019-1032 doi: 10.3934/dcds.2019042 +[Abstract](424) +[HTML](109) +[PDF](442.59KB)
Continuous shift commuting maps between ultragraph shift spaces
Daniel Gonçalves and Marcelo Sobottka
2019, 39(2): 1033-1048 doi: 10.3934/dcds.2019043 +[Abstract](320) +[HTML](95) +[PDF](465.9KB)
Pathological center foliation with dimension greater than one
José Santana Campos Costa and Fernando Micena
2019, 39(2): 1049-1070 doi: 10.3934/dcds.2019044 +[Abstract](349) +[HTML](90) +[PDF](569.02KB)
Hopf bifurcation and steady-state bifurcation for a Leslie-Gower prey-predator model with strong Allee effect in prey
Na Min and Mingxin Wang
2019, 39(2): 1071-1099 doi: 10.3934/dcds.2019045 +[Abstract](621) +[HTML](118) +[PDF](1482.69KB)
On fractional Leibniz rule for Dirichlet Laplacian in exterior domain
Vladimir Georgiev and Koichi Taniguchi
2019, 39(2): 1101-1115 doi: 10.3934/dcds.2019046 +[Abstract](572) +[HTML](105) +[PDF](415.13KB)
Mass concentration phenomenon to the 2D Cauchy problem of the compressible Navier-Stokes equations
Ruihong Ji and Yongfu Wang
2019, 39(2): 1117-1133 doi: 10.3934/dcds.2019047 +[Abstract](459) +[HTML](98) +[PDF](498.14KB)
Extremal functions for an embedding from some anisotropic space, involving the "one Laplacian"
Françoise Demengel and Thomas Dumas
2019, 39(2): 1135-1155 doi: 10.3934/dcds.2019048 +[Abstract](379) +[HTML](101) +[PDF](513.56KB)
Characterization for the existence of bounded solutions to elliptic equations
Adnan Ben Aziza and Mohamed Ben Chrouda
2019, 39(2): 1157-1170 doi: 10.3934/dcds.2019049 +[Abstract](369) +[HTML](101) +[PDF](397.43KB)
Finite-time blowup for a Schrödinger equation with nonlinear source term
Thierry Cazenave, Yvan Martel and Lifeng Zhao
2019, 39(2): 1171-1183 doi: 10.3934/dcds.2019050 +[Abstract](508) +[HTML](111) +[PDF](441.39KB)
Global existence and blow-up of solutions for infinitely degenerate semilinear pseudo-parabolic equations with logarithmic nonlinearity
Hua Chen and Huiyang Xu
2019, 39(2): 1185-1203 doi: 10.3934/dcds.2019051 +[Abstract](590) +[HTML](130) +[PDF](518.18KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]